Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Child has ear pain. Related to taking Aleve pill?

My 4 year old son was playing with the cushions from the couch today at my mother-in-laws and found an Aleve pull. He brought it to immediately. I asked if there were any others or if he ate any and he said no. This happened about 10 hours ago. About 2 hours ago, he woke up with an ear ache and hasn t been sleeping well. Is there anyway that his ear ache could be related to eating an Aleve? I asked him a number of times and initially believed him that he did not eat any buy now I am worried.
Asked On : Mon, 26 Nov 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response

Aleve (naproxen) is a nonsteroidal anti-inflammatory drugs (NSAIDs). It works by reducing hormones that cause inflammation and pain in the body.

There is no side effect like ear pain of this pill.

Watch for Cause of Ear pain:
There are may reasons of ear pain like cold, ear wax, f origin body, ear infection,tooth infection,sore throat,sinus infection, injury etc

If still ear pain is persist, consult with ENT Specialist.

I wish he will recover soon.
Regards; Dr.Sagar Mhatre

Answered: Mon, 26 Nov 2012
I find this answer helpful
Pediatrician, Neonatology Dr. Uma Rajah Ananth's  Response
Not related!
If at all it should reduce the pain!
It is an anti inflammatory drug.

Ear pain is a new problem in him.
Please get him examined by the doctor.
Good luck
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor